Über Die Arithmetische Reduktion Der Formenscharen

P. J. Myrberg Helsingfors

TBD mathscidoc:1701.33686

Acta Mathematica, 49, (3), 355-378, 1927.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:47 uploaded by actaadmin ] [ 114 downloads ] [ 0 comments ]
@inproceedings{p.1927über,
  title={Über Die Arithmetische Reduktion Der Formenscharen},
  author={P. J. Myrberg},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203047054676395},
  booktitle={Acta Mathematica},
  volume={49},
  number={3},
  pages={355-378},
  year={1927},
}
P. J. Myrberg. Über Die Arithmetische Reduktion Der Formenscharen. 1927. Vol. 49. In Acta Mathematica. pp.355-378. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203047054676395.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved